# SDR SWIA2020091452485

- Difficulty date: September 12, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 44,315 hours, 37,677 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

JET FUEL SMELL COMING FROM THE VENTS IN FLIGHT DECK AND MADE OUR EYES WATER.  THIS HAPPENED ONLY WHEN PACK OUTPUT TEMP WAS MORE THAN 50C.  ASKED FA AND HE DID NOT NOTICE ANY SMELL IN THE CABIN.  FLIGHT 5104-FILED CLOSED.  REF CRJ 200 FIM, FDE-ABNORMAL SMELL FROM FLIGHT DECK OR CABIN.  OPENED BOTH ENGINE COWLINGS AND INSPECTED FOR INDICATIONS OF FUEL LEAK AND NONE NOTED.  CLOSED AND SECURED BOTH ENGINE COWLINGS AS REQUIRED.  GAINED ACCESS TO BOTH PACK COALESCAR BAGS AND NO CONTAMINATION NOTED.  CLOSED WATER SEPARATOR COVERS AS REQUIRED.  OPENED APU CONTAINMENT CASE AND FOUND BOTTOM OF CASE TO BE COVERED IN FUEL.  CLEANED UP FUEL FROM APU CONTAINMENT CASE AND STARTED APU AND FOUND FUEL LEAKING FROM APU FUEL SHUTOFF SOLENOID FITTINGS JUST GOING IN TO FUEL CONTROL.  GROUND RAN BOTH ENGINES FOR APPROX 30 MINUTES WITH BOTH PACKS FULL HOT AND NO FUEL SMELL COMING FROM EITHER PACK.  SUSPECT THE APU FUEL LEAKING IN CONTAINMENT CASE IS BEING SUCKED IN TO BLEEDS WHEN APU IS USED AS THE BLEED SOURCE FOR BOTH PACKS AND CAUSING FUEL SMELL.  PLEASE REFERENCE AML 490182.  PLEASE REFERENCE AML 490184 FOR NEW DISCREPANCIES.
